Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online
Ask a Urologist   »  

can I take Viagra and tamsulosin

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1409 Questions
Question
can I take Viagra and tamsulosin
Sat, 3 Feb 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Use together with caution

Detailed Answer:
Dear Sir,
I have gone through your question and I understand your concerns,

But unfortunately, these two medications have a moderate interaction together and should be used with caution...

Combining these medications can lower your blood pressure and increase the risk of dizziness, lightheadedness, fainting, flushing, headache, and nasal congestion.

I hope you find this helpful. Feel free to ask further.
Regards

Above answer was peer-reviewed by
 
Follow-up: can I take Viagra and tamsulosin 17 minutes later
can I take just the vigra for my prostate?
Follow-up: can I take Viagra and tamsulosin 4 minutes later
cac
n I take the Viagra for my prostste
Follow-up: can I take Viagra and tamsulosin 3 hours later
can i use the viagra for my prostrate?
\

 
 
Answered by Dr. Salah Saad Shoman 7 hours later
Brief Answer:
It depends

Detailed Answer:
Dear sir, hello again.. this depends on the prostatic condition you are suffering from , so please kindly send more details on your condition.. kind regards
Above answer was peer-reviewed by
 
Follow-up: can I take Viagra and tamsulosin 11 hours later
when i go to the rest room it is hard to start,don't go much.taks longer than it should
i sleep fine not uo going to the rest room thankyou very for your help. mark
Follow-up: can I take Viagra and tamsulosin 17 minutes later
i am sorry,not shure if i hit the submit button. i sleep all night, when i got to the restroom feels like i haft to go bad, but is hard to start,seems to take longer than it should,or i don't go much at all but shure feels like i haft to go. thank you for your help mark.
 
 
Answered by Dr. Salah Saad Shoman 24 hours later
Brief Answer:
Viagra can help with the urinary symptoms

Detailed Answer:
Dear Sir, Hello again..

It seems that you are suffering from benign prostatic hyperplasia.. However, recent reports have shown that viagra can treat the urinary symptoms of benign prostatic hyperplasia in addition to treating the erectile dysfunction...

If your symptoms become worse or did not improve despite taking this, then you should consider prostatic resection...

I hope you find this helpful...

Kind regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor